MathSciNet Relay Station
MathSciNet bibliographic data
MR130917 (24 #A771) 20.75
Thompson, R. C. Commutators in the special and general linear groups. Trans. Amer. Math. Soc. 101 1961 16–33.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement